American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 120 to 139 of 139 found      Go to page: 1 2 3 4 5

[120] Seiya Negami and Kazuo Okita. The splittability and triviality of $3$-bridge links . Trans. Amer. Math. Soc. 289 (1985) 253-280. MR 779063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] Colin C. Adams. Thrice-punctured spheres in hyperbolic $3$-manifolds . Trans. Amer. Math. Soc. 287 (1985) 645-656. MR 768730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Gadi Moran. Of planar Eulerian graphs and permutations . Trans. Amer. Math. Soc. 287 (1985) 323-341. MR 766222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] J. C. Gómez-Larrañaga. Graphs of tangles . Trans. Amer. Math. Soc. 286 (1984) 817-830. MR 760989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Lorenzo Traldi. Milnor's invariants and the completions of link modules . Trans. Amer. Math. Soc. 284 (1984) 401-424. MR 742432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Steven A. Bleiler. Knots prime on many strings . Trans. Amer. Math. Soc. 282 (1984) 385-401. MR 728719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Andrew M. Brunner, Michael L. Frame, Youn W. Lee and Norbert J. Wielenberg. Classifying torsion-free subgroups of the Picard group . Trans. Amer. Math. Soc. 282 (1984) 205-235. MR 728710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Lorenzo Traldi. Linking numbers and the elementary ideals of links . Trans. Amer. Math. Soc. 275 (1983) 309-318. MR 678352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] C. McA. Gordon. Dehn surgery and satellite knots . Trans. Amer. Math. Soc. 275 (1983) 687-708. MR 682725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Robert Myers. Simple knots in compact, orientable $3$-manifolds . Trans. Amer. Math. Soc. 273 (1982) 75-91. MR 664030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] John P. Mayberry and Kunio Murasugi. Torsion-groups of abelian coverings of links . Trans. Amer. Math. Soc. 271 (1982) 143-173. MR 648083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Cole A. Giller. A family of links and the Conway calculus . Trans. Amer. Math. Soc. 270 (1982) 75-109. MR 642331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Lorenzo Traldi. A generalization of Torres' second relation . Trans. Amer. Math. Soc. 269 (1982) 593-610. MR 637712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] W. B. Raymond Lickorish. Prime knots and tangles . Trans. Amer. Math. Soc. 267 (1981) 321-332. MR 621991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Patrick M. Gilmer. Configurations of surfaces in $4$-manifolds . Trans. Amer. Math. Soc. 264 (1981) 353-380. MR 603768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Selma Wanna. A spectral sequence for group presentations with applications to links . Trans. Amer. Math. Soc. 261 (1980) 271-285. MR 576875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Robert Myers. Companionship of knots and the Smith conjecture . Trans. Amer. Math. Soc. 259 (1980) 1-32. MR 561820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Steve J. Kaplan. Constructing framed $4$-manifolds with given almost framed boundaries . Trans. Amer. Math. Soc. 254 (1979) 237-263. MR 539917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] W. H. Row. An algebraic characterization of connected sum factors of closed $3$-manifolds . Trans. Amer. Math. Soc. 250 (1979) 347-356. MR 530060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] J. W. Alexander. Topological invariants of knots and links . Trans. Amer. Math. Soc. 30 (1928) 275-306. MR 1501429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 139 of 139 found      Go to page: 1 2 3 4 5